# SDR WRLA2007008

- Difficulty date: January 11, 2007
- Submitted: January 12, 2007
- Operation: Air carrier
- Aircraft: N276WA
- Make and model: Doug MD-11F
- Aircraft serial: 48632
- Engine: Pwa PW4462
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1165
- Part time: 41,081 hours, 6,821 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C+12A+150M CHECK, MECHANIC FOUND CENTER ACCESSORY COMPARTMENT LWR SKIN SPLICE SURFACE CORRODED AT STA Y=1165, LONGERON 51L LEFT SIDE.  BLEND OUT CORRODED AREA PER MD-11F SRM VOL.II 51-21-01 REV.38. MEASURE REWORK AREA STILL WITHIN ALLOWABLE DAMAGE LIMITATION PER MD-11F SRM VOL.1 53-00-01 FIG 4 REV.38. APPLY PROTECTIVE COATING, CONDITION CHECK NORMAL. (EGAT NRC NO. U5065).
